EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Catalog Number |
136-32-51 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient's hip replacement was revised.Reason for the revision is unknown.No further information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: a3, d4, d6a, d10, g4, h4.The following sections were corrected: b5, d1/d2a/d2b, h8.D10: 180-01-50 - crown cup,cluster-hole gr.50.Femoral head.
Event or Problem Description
It was reported that the patient underwent an initial total hip arthroplasty.The patient presented for a follow-up examination.X-ray and ct scans revealed decentering of the prosthetic head and osteolytic lesions in the acetabulum, indicative of inlay wear.As a result, the patient was revised.During the revision surgery, in addition to replacing the inlay, the integrity of the acetabular cup was confirmed, the cysts in the acetabular socket were curetted and filled with allogeneic bone graft, and the prosthetic head was replaced.No further information at this time.